Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for chronic diarrhoea

I have had chronic diarrhoea for six months.It started a couple of days after I had a cataract surgery which I was quite stressed about..Last year I had every possible test done includingcolonoscopy and gastroscopy and all clear. I am taking imodoum but I am at my wits end
Fri, 18 Jan 2019
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Passing a stool two to three times a day is not the diarrheal condition but it is the normal condition. Diet plays the important role in forming the fecal material and defecation. If you are passing the stool frequently then it may not be the disease condition.

Stool culture sensitivity may help in rule out the possibility of infection.

Try to change the diet. Imodium is not advisable, it can cause the paralytic ilium.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Akhtarhusain,
General & Family Physician

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi..i have loose motion since 2005.when i use liquids motion become more loose and i have no any pain in my abdominal not blood in stool. When i take milk loose motion increase and also gass produced and i can hear sound of my big intestinal when water absorb in it...i said to doctor but he giving me imodium and flygel and novidate and cipralex tablets but there is no relief in loose motion. I thing i have no ibs problm ony acidity is increased please guide me

doctor1 MD

I have a problem of Chronic diarrhea.i was advised to avoid eating daily products food.but this problem has persisted even if i keep on the advised diet.and sometimes when i walk a long distance on sun,it get worsen,Is there anything that can permanently remove this problem.

doctor1 MD

My bowel movements or poop has been odd lately. I go to the bathroom once a day, but when I go, I am either constipated or have diarrhea. For the past few days I ve been constipated, but the poop that comes out is loose. And what worries me most is that When I m pooping it feels like I m not done even though nothing else comes out. This has been going on form 3-4 weeks. Please help me I don t know what to do.

Recent questions on  Cataract

doctor1 MD

I have had chronic diarrhoea for six months.It started a couple of days after I had a cataract surgery which I was quite stressed about..Last year I had every possible test done includingcolonoscopy and gastroscopy and all clear. I am taking imodoum but I am at my wits end

doctor1 MD

I was given IV fentanyl yesterday for pain post cataract surgery. Was discharged 15-20 minutes after the injection, became quite ill enroute to home, profuse sweating, dizzy and I fainted I guess, family states I was unresponsive for a short period of time. When I woke up I voided incontinently, vomited profusely. Should I consider this as an allergic response/adverse effect and steer clear of this med in the future if I should have to have any further procedures?

doctor1 MD

My mother who had a cataract operation in both eyes within 7 days had taxim-200 2 caps twice daily for 5 days each and today was the last day of having the medicine. She is having lose motion and the doctor has asked to have becelac-hp. What should be the dosage of becelac-hp ?

doctor1 MD

I have angioedema, however, the redness, itching and discomfort I have been experiencing for the past week is growing worse and is only located on the outsides of both underarms. I take doxepin for the angioedema. I have been using three new prescription eye drops for cataract pre/post op: 1. Gatifloxacin 2. Lotemax and 3. Prolensa (my next op is 6/30/14 for my right eye). This new condition only began after my first cataract surgery on 6/16/14 and kept me awake most of last night. I am using neosporone on both sites. Thank you for any information you might offer. CW

doctor1 MD

I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...

doctor1 MD

I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...

doctor1 MD

Hoping for some counsel from a certified opthamologist. The following has happened several times over the last few weeks. If I wake up around 3 in the morning to go the bathroom (pretty bright light in the bath), and then return to the bedroom...